How/when Should I Begin With Tapering?
Posted 16 September 2016 - 07:57 AM
Hello all, now on my 40mg I get really itchy skin and needlestick feelings all over my body. Is this withdrawal?
What should I do? Take something for it or just grit my teeth? SHould I wait with the next step so everything is
I must say on the positive side that my mind is already much more clear and I feel mentally stronger than on 60mg.
thanks for the support,
Posted 16 September 2016 - 09:15 AM
I never had those itchy, stinging sensations, but nerves do strange things!
My advice is to stop the bead counting until you are stabilized. Hopefully these awful sensations will begin to calm down...
Then you can pick up where you left off...these horrible withdrawal symptoms certainly vary for all of us
- emoothart likes this
Posted 01 October 2016 - 09:43 AM
My goal was 30mg and then stabilize for example 1 month... on 30 mg I do not have to count he :-)
after that month I have to count even more slowly till the end.
I'm thinking to laser my eyes for these floaters because it's enoying me like hell. The most behind my computer and I'm a IT prof it's giving me the creeps.
Posted 01 October 2016 - 10:19 AM
I'm reducing by 5mg avery month, since last February, and I've still got a few months to go. It's excruciatingly slow, but also pretty uneventful.
If you just experienced a massive increase in floaters, it may be something entirely uunrelated to Cymbalta. A few years ago it hit me in my right eye, when the sac of fluid, or "vitreous humor" in my eye separated from my retina. It's not unusual for middle-aged nearsighted people, which I am. If it really bothers you, please see an opthalmologist. The good news is that many of the floaters will be reabsorbed and your brain is really good at learning to ignore the others.
I used to work with lasers. I hope you were kidding, but don't ever aim a laser into your own eye! Even the class I "pointer" lasers will damage your retina if you hold your eye open, overriding the "blink reflex."
Posted 01 October 2016 - 12:58 PM
I was told I had to live with my floaters, this was several years ago, and I only see them when I look for them. When I read your post about using a laser, I thought you wanted to do it yourself. My wife had laser removal of some of her lens capsule after cataract surgery -- I just haven't heard of it done for floaters.
Just to reiterate, my particular experience with massive amounts of floaters happened years before I started Cymbalta withdrawal.
Regarding the 5mg. I have the generic capsules that have a small number (6 in 30mg) of pellets. I can cut each in half, so I reduce by 2.5mg every two weeks. The risk is that the cut-in-half pellet loses part of its coating, and may not make it past my stomach juices. But it seems to work for me.
Posted 01 October 2016 - 02:34 PM
Good results on the laser surgery for these two medical articles. Searching some of the medical websites it seems that it is a very rare procedure with few drs familiar with it but the initial reviews are good. I always take a critical view on new medicines and techniques until they have been out there for at least 10 years, but that is just me.
Posted 02 October 2016 - 10:28 AM
Yesterday en today are bad, real bad... hot, cold, anxiety, no clear mind... worried about it... it is like my depression is coming back to me... scared
Hi Howto, take your Xanax in great need. You may want to try Benadryl caplets, I find that it works better than the benzos. Much better.
Don't move, stay at 35, and wait it out. It will get better. Wax and wane is the name of the game. It will pass! Just not fun and yes, it's scary, we been there! Time and patience, you will cross that barrier!
Posted 02 October 2016 - 12:14 PM
It is obvious that I went to fast so I need to slow down, tabilize on the 35mg which isn't much If I'm right.
I'm going to tamper after stabilizing. I do hope it will stabilize... My mind thinks it's going to last forever...
Benadryl isn't on the Belgian Market and I do not order any meds via the internet because you can't trust it.
thanks for the support guys, I really need it!
Posted 02 October 2016 - 01:23 PM
Benadryl is an antihistamine, it has diphenhydramine in it, it sedates you and specially your brain! Probably under another name in Europe. Anyway, in case you find this, 50 mg of diphenhydramine does the job.
Yes, take a break from tapering. Regards from Quebec!
- TryinginFL likes this
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users